The PBD-closure of constant-composition codes

DSpace/Manakin Repository


Search DR-NTU

Advanced Search Subject Search


My Account

The PBD-closure of constant-composition codes

Show simple item record

dc.contributor.author Chee, Yeow Meng
dc.contributor.author Ling, Alan C. H.
dc.contributor.author Ling, San
dc.contributor.author Shen, Hao
dc.date.accessioned 2009-08-11T06:49:30Z
dc.date.available 2009-08-11T06:49:30Z
dc.date.copyright 2007
dc.date.issued 2009-08-11T06:49:30Z
dc.identifier.citation Chee, T. M., Ling, A. C. H., Ling, S., & Shen, H. (2007). The PBD-closure of constant-composition codes. IEEE Transactions on Information Theory, 53(8), 2685-2692.
dc.identifier.issn 0018-9448
dc.identifier.uri http://hdl.handle.net/10220/6036
dc.description.abstract We show an interesting pairwise balanced design (PBD)-closure result for the set of lengths of constant-composition codes whose distance and size meet certain conditions. A consequence of this PBD-closure result is that the size of optimal constant-composition codes can be determined for infinite families of parameter sets from just a single example of an optimal code. As an application, the sizes of several infinite families of optimal constant-composition codes are derived. In particular, the problem of determining the size of optimal constant-composition codes having distance four and weight three is solved for all lengths sufficiently large. This problem was previously unresolved for odd lengths, except for lengths seven and eleven.
dc.format.extent 8 p.
dc.language.iso en
dc.relation.ispartofseries IEEE transactions on information theory
dc.rights IEEE Transactions on Information Theory © copyright 2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. http://www.ieee.org/portal/site.
dc.subject DRNTU::Science::Mathematics::Discrete mathematics::Combinatorics
dc.title The PBD-closure of constant-composition codes
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.openurl http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:EBSCO_APH&id=doi:&genre=&isbn=&issn=00189448&date=2007&volume=53&issue=8&spage=2685&epage=2692&aulast=Yeow&aufirst=Meng%20Chee&auinit=&title=IEEE%20Transactions%20on%20Information%20Theory&atitle=The%20PBD%2DClosure%20of%20Constant%2DComposition%20Codes%2E
dc.identifier.doi http://dx.doi.org/10.1109/TIT.2007.901175
dc.description.version Published version

Files in this item

Files Size Format View Description
pbdclosureccc.pdf 272.2Kb PDF View/Open Published version

This item appears in the following Collection(s)

Show simple item record


Total views

All Items Views
The PBD-closure of constant-composition codes 319

Total downloads

All Bitstreams Views
pbdclosureccc.pdf 140

Top country downloads

Country Code Views
United States of America 56
China 24
Singapore 19
France 9
Russian Federation 4

Top city downloads

city Views
Mountain View 43
Singapore 19
Beijing 14
Southampton 2
Sunnyvale 2